Yet another drug warning is being put out there by the U.S. Food and Drug Administration (FDA)! It seems that the anti-psychotic prescription drug, Geodon (generic ziprasidone) from Pfizer has a new drug label warning: Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS). This condition can begin with a rash that spreads all over the body, but can also give the sufferer symptoms such as fever, swollen lymph nodes, and organ inflammation!
Geodon was doled out in the amount of two and a half million last year, prescribed for schizophrenia and bipolar I disorder. It is supposed to help patients experience less psychotic symptoms, delusions, and hallucinations. Whether it has or has not been helpful for such symptoms, the drug has caused DRESS for eleven to thirty days in some patients. The FDA has advised that physicians halt treatment with Geodon immediately if they suspect their patient is suffering from DRESS.
If you or someone you love takes Pfizer’s Geodon and suffers from the symptoms of a rash and/or swollen lymph nodes, seek medical attention immediately. DRESS has the potential to be fatal. You may also consult with the attorneys who strive to protect you from bad drug reactions, Inserra & Kelley, to see what your rights might be.
A partner with Inserra & Kelley, Attorneys At Law since 1993, Craig Kelley focuses on personal injury law with a large emphasis on motorcycle and bicycle related cases and claims with the goal of first helping clients heal and then getting speedy resolution of their disputes.